# SDR SWAA2021080541887

- Difficulty date: April 14, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOOR PANEL 241AF; UPPER FACE SHEET HAS 3 EA AREAS OF PULLED/MISSING FIBERS ALONG PANEL LENGTH NEAR CENTER OF PANEL. / FABRICATED; REPLACED FLOOR PANEL 241AF IAW B737 SRM 53-00-50-2R-0; -REV. 70 & BOEING DWG # 144A5810; I.D. 0127 & BAC5085-REV.E.(PER ORIGINAL FLOOR PANEL SAMPLE 241AF)
